RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 2, Pages 253–261 (Mi de8563)  

This article is cited in 5 scientific papers (total in 5 papers)

Partial Differential Equations

Generalized separation of variables for differential equations with polynomial nonlinearities

V. A. Galaktionova, S. A. Posashkova, S. R. Svirshchevskiib

a Keldysh Institute of Applied Mathematics of Russian Academy of Sciences, Moscow
b Institute for Mathematical Modelling, Russian Academy of Sciences, Moscow

Full text: PDF file (1126 kB)

English version:
Differential Equations, 1995, 31:2, 233–240

Bibliographic databases:
UDC: 517.956
Received: 10.10.1994

Citation: V. A. Galaktionov, S. A. Posashkov, S. R. Svirshchevskii, “Generalized separation of variables for differential equations with polynomial nonlinearities”, Differ. Uravn., 31:2 (1995), 253–261; Differ. Equ., 31:2 (1995), 233–240

Citation in format AMSBIB
\Bibitem{GalPosSvi95}
\by V.~A.~Galaktionov, S.~A.~Posashkov, S.~R.~Svirshchevskii
\paper Generalized separation of variables for differential equations with polynomial nonlinearities
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 2
\pages 253--261
\mathnet{http://mi.mathnet.ru/de8563}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1373787}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 2
\pages 233--240


Linking options:
  • http://mi.mathnet.ru/eng/de8563
  • http://mi.mathnet.ru/eng/de/v31/i2/p253

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Rudykh, È. I. Semenov, “On new exact solutions of the one-dimensional nonlinear diffusion equation with a source (sink)”, Comput. Math. Math. Phys., 38:6 (1998), 930–936  mathnet  mathscinet  zmath
    2. G. A. Rudykh, È. I. Semenov, “Non-self-similar solutions of multidimensional nonlinear diffusion equations”, Math. Notes, 67:2 (2000), 200–206  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. N. A. Vaganova, “Constructing new classes of solutions of a nonlinear filtration equation by special consistent series”, Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 2, S182–S193  mathnet  mathscinet  zmath  elib
    4. N. V. Zharova, “Construction of exact solutions for a class of nonlinear systems of equations by the method of generalized separation of variables”, J. Math. Sci. (N. Y.), 163:1 (2009), 78–88  mathnet  crossref  mathscinet  zmath  elib
    5. G. A. Rudykh, E. I. Semenov, “Postroenie tochnykh reshenii odnomernogo uravneniya nelineinoi diffuzii metodom lineinykh invariantnykh podprostranstv”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 6:4 (2013), 69–84  mathnet
  • Number of views:
    This page:96
    Full text:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019